RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 11, Pages 1568–1570 (Mi de10952)  

Short Communications

On the Completeness of Eigenfunctions of a Nonlocal Gellerstedt Boundary Value Problem

T. E. Moiseev

Lomonosov Moscow State University

Full text: PDF file (392 kB)

English version:
Differential Equations, 2003, 39:11, 1653–1656

Bibliographic databases:

UDC: 517.984.5
Received: 25.07.2003

Citation: T. E. Moiseev, “On the Completeness of Eigenfunctions of a Nonlocal Gellerstedt Boundary Value Problem”, Differ. Uravn., 39:11 (2003), 1568–1570; Differ. Equ., 39:11 (2003), 1653–1656

Citation in format AMSBIB
\Bibitem{Moi03}
\by T.~E.~Moiseev
\paper On the Completeness of Eigenfunctions of a Nonlocal Gellerstedt Boundary Value Problem
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 11
\pages 1568--1570
\mathnet{http://mi.mathnet.ru/de10952}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2170046}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 11
\pages 1653--1656
\crossref{https://doi.org/10.1023/B:DIEQ.0000019361.66675.55}


Linking options:
  • http://mi.mathnet.ru/eng/de10952
  • http://mi.mathnet.ru/eng/de/v39/i11/p1568

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020